Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Degree of symmetry of a product manifold


Authors: H. T. Ku, L. N. Mann, J. L. Sicks and J. C. Su
Journal: Trans. Amer. Math. Soc. 146 (1969), 133-149
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9947-1969-0250340-1
MathSciNet review: 0250340
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel et al., Seminar on transformation groups, Ann. of Math. Studies, Princeton Univ. Press, Princeton, N. J., 1960. MR 0116341 (22:7129)
  • [2] R. Bott, Lectures on $ K(X)$, Harvard Univ., Cambridge, Mass., 1963.
  • [3] G. E. Bredon, Some theorems on transformation groups, Ann. of Math. 67 (1958), 104-118. MR 0093559 (20:83)
  • [4] A. Dold, Über fasernweise Homotopieäquivalenz von Faserräumen, Math. Z. 62 (1955), 111-136. MR 0073986 (17:519d)
  • [5] L. P. Eisenhart, Riemannian geometry, Princeton Univ. Press, Princeton, N. J., 1949. MR 0035081 (11:687g)
  • [6] W. C. Hsiang and W. Y. Hsiang, Differentiate actions of compact connected classical groups. I, Amer. J. Math. 89 (1967), 705-786. MR 0217213 (36:304)
  • [7] W. Y. Hsiang, On the bound of the dimensions of the isometry groups of all possible Riemannian metrics on an exotic sphere, Ann. of Math. 85 (1967), 351-358. MR 0214084 (35:4935)
  • [8] -, The natural metric on $ {\rm {SO}}(n)/{\rm {SO}}(n - 2)$ is the most symmetric metric, Bull. Amer. Math. Soc. 73 (1967), 55-58. MR 0210044 (35:939)
  • [9] K. Jänich, Differenzierbare G-Mannigfaltigkeiten, Springer-Verlag, Berlin, 1968. MR 0229261 (37:4835)
  • [10] J. M. Kister and L. N. Mann, Isotropy structure of compact Lie groups on complexes, Michigan Math. J. 9 (1962), 93-96. MR 0132120 (24:A1967)
  • [11] L. N. Mann, Gaps in the dimensions of transformation groups, Illinois J. Math. 10 (1966), 532-546. MR 0200387 (34:282)
  • [12] Deane Montgomery and Hans Samelson, Transformation groups of spheres, Ann. of Math. 44 (1943), 454-470. MR 0008817 (5:60b)
  • [13] Paul S. Mostert, On a compact Lie group acting on a manifold, Ann. of Math. 65 (1957), 447-455. MR 0085460 (19:44b)
  • [14] E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 0210112 (35:1007)
  • [15] C. T. Yang, The triangulability of the orbit space of a differentiable transformation group, Bull. Amer. Math. Soc. 69 (1963), 405-408. MR 0146291 (26:3813)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0250340-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society